# SDR 2011FA0000022

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: General aviation
- Aircraft: N369RJ
- Make and model: Cessna 172N
- Aircraft serial: 17273068
- Engine: Lyc O320H2AD
- Engine time: 441 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: LW16812
- Condition: Spalled
- Location: Engine
- Part time: 441 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE HAD A CYLINDER ISSUE, THE MECHANIC CHECKED THE ENGINE FOR METAL IN THE OIL FILTER. THE FILTER HAD METAL IN IT, THE ENGINE WAS SENT TO OUR FACILITY FOR A TEARDOWN INSP. UPON THE TEARDOWN INSP OUR FINDINGS WERE THAT: 4 LIFTERS WERE BADLY SPALLED WHICH CREATED A METAL CONTAMINATION.
